Czechoslovak Mathematical Journal, first online, pp. 1-17


The weighted Hardy spaces associated to self-adjoint operators and their duality on product spaces

Suying Liu, Minghua Yang

Received September 7, 2016.   First published February 7, 2018.

Abstract:  Let $L$ be a non-negative self-adjoint operator acting on $L^2(\mathbb R^n)$ satisfying a pointwise Gaussian estimate for its heat kernel. Let $w$ be an $A_r$ weight on $\mathbb R^n\times{\mathbb R}^n$, $1<r<\infty$. In this article we obtain a weighted atomic decomposition for the weighted Hardy space $H^p_{L,w}(\mathbb R^n\times\mathbb R^n)$, $0<p\leq1$ associated to $L$. Based on the atomic decomposition, we show the dual relationship between $H^1_{L,w}(\mathbb R^n\times\mathbb R^n)$ and ${\rm BMO}_{L,w}(\mathbb R^n\times\mathbb R^n)$.
Keywords:  weighted Hardy space; operator; Gaussian estimate; duality; product space
Classification MSC:  42B35, 42B30, 47F05
DOI:  10.21136/CMJ.2018.0469-16

PDF available at:  Institute of Mathematics CAS

References:
[1] B. T. Anh, X. T. Duong: Weighted Hardy spaces associated to operators and boundedness of singular integrals. Available at https://arxiv.org/abs/1202.2063.
[2] P. Auscher: On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\mathbb{R}^n$ and related estimates. Mem. Am. Math. Soc. 186 (2007), 75 pages. DOI 10.1090/memo/0871 | MR 2292385 | Zbl 1221.42022
[3] P. Auscher, X. T. Duong, A. McIntosh: Boundedness of Banach space valued singular integral operators and Hardy spaces. Unpublished preprint (2005).
[4] P. Auscher, J. M. Martell: Weighted norm inequalities, off-diagonal estimates and elliptic operators I: General operator theory and weights. Adv. Math. 212 (2007), 225-276. DOI 10.1016/j.aim.2006.10.002 | MR 2319768 | Zbl 1213.42030
[5] P. Auscher, J. M. Martell: Weighted norm inequalities, off-diagonal estimates and elliptic operators II: Off-diagonal estimates on spaces of homogeneous type. J. Evol. Equ. 7 (2007), 265-316. DOI 10.1007/s00028-007-0288-9 | MR 2316480 | Zbl 1210.42023
[6] P. Auscher, J. M. Martell: Weighted norm inequalities, off-diagonal estimates and elliptic operators III: Harmonic analysis of elliptic operators. J. Funct. Anal. 241 (2006), 703-746. DOI 10.1016/j.jfa.2006.07.008 | MR 2271934 | Zbl 1213.42029
[7] P. Auscher, A. McIntosh, E. Russ: Hardy spaces of differential forms on Riemannian manifolds. J. Geom. Anal. 18 (2008), 192-248. DOI 10.1007/s12220-007-9003-x | MR 2365673 | Zbl 1217.42043
[8] M. Bownik, B. Li, D. Yang, Y. Zhou: Weighted anisotropic product Hardy spaces and boundedness of sublinear operators. Math. Nachr. 283 (2010), 392-442. DOI 10.1002/mana.200910078 | MR 2643020 | Zbl 1205.42021
[9] H.-Q. Bui, X. T. Duong, L. Yan: Calderón reproducing formulas and new Besov spaces associated with operators. Adv. Math. 229 (2012), 2449-2502. DOI 10.1016/j.aim.2012.01.005 | MR 2880229 | Zbl 1241.46020
[10] L. Carleson: A counterexample for measures bounded on $H^p$ for the bi-disc. Mittag Leffler Report No. 7 (1974).
[11] S.-Y. A. Chang, R. Fefferman: A continuous version of duality $H^1$ with BMO on the bidisc. Ann. Math. (2) 112 (1980), 179-201. DOI 10.2307/1971324 | MR 0584078 | Zbl 0451.42014
[12] S.-Y. A. Chang, R. Fefferman: The Calderón-Zygmund decomposition on product domains. Am. J. Math. 104 (1982), 445-468. DOI 10.2307/2374150 | MR 0658542 | Zbl 0513.42019
[13] S.-Y. A. Chang, R. Fefferman: Some recent developments in Fourier analysis and $H^p$-theory on product domains. Bull. Am. Math. Soc., New Ser. 12 (1985), 1-43. DOI 10.1090/S0273-0979-1985-15291-7 | MR 0766959 | Zbl 0557.42007
[14] E. B. Davies: Heat Kernels and Spectral Theory. Cambridge Tracts in Mathematics 92, Cambridge University Press, Cambridge (1989). DOI 10.1017/CBO9780511566158 | MR 0990239 | Zbl 0699.35006
[15] D. Deng, L. Song, C. Tan, L. Yan: Duality of Hardy and BMO spaces associated with operators with heat kernel bounds on product domains. J. Geom. Anal. 17 (2007), 455-483. DOI 10.1007/BF02922092 | MR 2359975 | Zbl 1146.42003
[16] X. T. Duong, J. Li: Hardy spaces associated to operators satisfying Davies-Gaffney estimates and bounded holomorphic functional calculus. J. Funct. Anal. 264 (2013), 1409-1437. DOI 10.1016/j.jfa.2013.01.006 | MR 3017269 | Zbl 1271.42033
[17] X. T. Duong, A. MacIntosh: Singular integral operators with non-smooth kernels on irregular domains. Rev. Mat. Iberoam. 15 (1999), 233-265. DOI 10.4171/RMI/255 | MR 1715407 | Zbl 0980.42007
[18] X. T. Duong, E. M. Ouhabaz, A. Sikora: Plancherel-type estimates and sharp spectral multipliers. J. Funct. Anal. 196 (2002), 443-485. DOI 10.1016/S0022-1236(02)00009-5 | MR 1943098 | Zbl 1029.43006
[19] X. T. Duong, J. Xiao, L. Yan: Old and new Morrey spaces with heat kernel bounds. J. Fourier Anal. Appl. 13 (2007), 87-111. DOI 10.1007/s00041-006-6057-2 | MR 2296729 | Zbl 1133.42017
[20] X. T. Duong, L. Yan: Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Am. Math. Soc. 18 (2005), 943-973. DOI 10.1090/S0894-0347-05-00496-0 | MR 2163867 | Zbl 1078.42013
[21] R. Fefferman: $A_p$ weights and singular integrals. Am. J. Math. 110 (1988), 975-987. DOI 10.2307/2374700 | MR 0961502 | Zbl 0665.42020
[22] J. García-Cuerva, J. Rubio de Francia: Weighted Norm Inequalities and Related Topics. North-Holland Mathematics Studies 116, North-Holland, Amsterdam (1985). DOI 10.1016/s0304-0208(08)x7154-3 | MR 0807149 | Zbl 0578.46046
[23] R. F. Gundy, E. M. Stein: $H^p$ theory for the poly-disc. Proc. Natl. Acad. Sci. USA 76 (1979), 1026-1029. DOI 10.1073/pnas.76.3.1026 | MR 0524328 | Zbl 0405.32002
[24] S. Hofmann, G. Lu, D. Mitrea, M. Mitrea, L. Yan: Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Mem. Am. Math. Soc. 214 (2011), 78 pages. DOI 10.1090/S0065-9266-2011-00624-6 | MR 2868142 | Zbl 1232.42018
[25] S. Hofmann, S. Mayboroda: Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344 (2009), 37-116. DOI 10.1007/s00208-008-0295-3 | MR 2481054 | Zbl 1162.42012
[26] R. Jiang, D. Yang: New Orlicz-Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258 (2010), 1167-1224. DOI 10.1016/j.jfa.2009.10.018 | MR 2565837 | Zbl 1205.46014
[27] J.-L. Journé: Calderón-Zygmund operators on product spaces. Rev. Mat. Iberoam. 1 (1985), 55-91. DOI 10.4171/RMI/15 | MR 0836284 | Zbl 0634.42015
[28] G. Kerkyacharian, P. Petrushev: Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Am. Math. Soc. 367 (2015), 121-189. DOI 10.1090/S0002-9947-2014-05993-X | MR 3271256 | Zbl 1321.58017
[29] D. Krug: A weighted version of the atomic decomposition for $H^p$ (bi-halfspace). Indian Univ. Math. J. 37 (1988), 277-300. DOI 10.1512/iumj.1988.37.37014 | MR 0963503 | Zbl 0635.46048
[30] D. Krug, A. Torchinsky: A weighted version of Journé's lemma. Rev. Math. Iberoam. 10 (1994), 363-378. DOI 10.4171/RMI/155 | MR 1286479 | Zbl 0819.42009
[31] S. Liu, L. Song: An atomic decomposition of weighted Hardy spaces associated to self-adjoint operators. J. Funct. Anal. 265 (2013), 2709-2723. DOI 10.1016/j.jfa.2013.08.003 | MR 3096987 | Zbl 1285.42019
[32] S. Liu, L. Song: The atomic decomposition of weighted Hardy spaces associated to self-adjoint operators on product spaces. J. Math. Anal. Appl. 443 (2016), 92-115. DOI 10.1016/j.jmaa.2016.05.021 | MR 3508481 | Zbl 1341.42034
[33] J. M. Martell, C. Prisuelos-Arribas: Weighted Hardy spaces associated with elliptic operators I: Weighted norm inequalities for conical square functions. Trans. Am. Math. Soc. 369 (2017), 4193-4233. DOI 10.1090/tran/6768 | MR 3624406 | Zbl 06698812
[34] J. M. Martell, C. Prisuelos-Arribas: Weighted Hardy spaces associated with elliptic operators. Part II: Characterizations of $H^1_L(w)$. Available at https://arxiv.org/abs/1701.00920.
[35] E. M. Ouhabaz: Analysis of Heat Equations on Domains. London Mathematical Society Monographs Series 31, Princeton University Press, Princeton (2005). DOI 10.1515/9781400826483 | MR 2124040 | Zbl 1082.35003
[36] S. Sato: Weighted inequalities on product domains. Stud. Math. 92 (1989), 59-72. MR 0984850 | Zbl 0667.42008
[37] L. Song, C. Tan, L. Yan: An atomic decomposition for Hardy spaces associated to Schrödinger operators. J. Aust. Math. Soc. 91 (2011), 125-144. DOI 10.1017/S1446788711001376 | MR 2844951 | Zbl 1238.42007
[38] L. Song, J. Xiao, L. Yan: Preduals of quadratic Campanato spaces associated to operators with heat kernel bounds. Potential Anal. 41 (2014), 849-867. DOI 10.1007/s11118-014-9396-7 | MR 3264823 | Zbl 1308.42024
[39] L. Song, L. Yan: Riesz transforms associated to Schrödinger operators on weighted Hardy spaces. J. Funct. Anal. 259 (2010), 1466-1490. DOI 10.1016/j.jfa.2010.05.015 | MR 2659768 | Zbl 1202.35072
[40] E. M. Stein: Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals. Princeton Mathematical Series 43, Princeton University Press, Princeton (1993). MR 1232192 | Zbl 0821.42001
[41] J.-O. Strömberg, A. Torchinsky: Weighted Hardy Spaces. Lecture Notes in Mathematics 1381, Springer, Berlin (1989). DOI 10.1007/BFb0091154 | MR 1011673 | Zbl 0676.42021
[42] X. X. Zhu: Atomic decomposition for weighted $H^p$ spaces on product domains. Sci. China, Ser. A 35 (1992), 158-168. MR 1183454 | Zbl 0801.46062

Affiliations:   Suying Liu, School of Science, Northwestern Polytechnical University, 127 Youyi W Rd, Xian, 710000, Shaanxi, P. R. China, e-mail: liusuying0319@126.com; Minghua Yang, School of Information Technology, Jiangxi University of Finance and Economics, Jupu Rd, Nanchang, 330032, Jiangxi, P. R. China, e-mail: ymh20062007@163.com


 
PDF available at: